# SDR HYIA20141017009

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN STRINGER CLIP JUST BELOW FLOORBEAM 21 STRINGER 15L, CORRODED.  REMOVED CLIP FOUND TO BE BEYOND LIMITS.  FABRICATED & INSTALLED NEW STRINGER CLIP & APPLIED SURFACE PROTECTION.  REFERENCE EO 53-04-2014.
